Skip to main content
Graduate Students
- Timothy Trujillo
- Siyu Lin
- Xiaoling Gao
- Robert Jones
- Abiti Adili
- Andrew Krause
Publications with Students
- Andrew Krause, Michael Lewis and Bixiang Wang, Dynamics of the non-autonomous stochastic
$p$-Laplace equation driven by multiplicative noise, Applied Mathematics and Computation,
246 (2014), 365-376.
- Andrew Krause and Bixiang Wang, Pullback Attractors of Non-autonomous Stochastic Degenerate
Parabolic Equations on Unbounded Domains, J. Math. Anal. Appl., 417 (2014), 1018-1038.
- Abiti Adili and Bixiang Wang, Random attractors for non-autonomous stochastic FitzHugh-Nagumo
systems with multiplicative noise, Continuous and Discrete Dynamical Systems, Supplement
(2013), 1-10.
- Abiti Adili and Bixiang Wang, Random attractors for stochastic FitzHugh-Nagumo systems
driven by deterministic non-autonomous forcing, Continuous and Discrete Dynamical
Systems Series B, 18 (2013), 643-666.
- Robert Jones and Bixiang Wang, Asymptotic behavior of a class of stochastic nonlinear
wave equations with dispersive and dissipative terms, Nonlinear Analysis, Real World
Applications, 14 (2013), 1308-1322.
- Kasimir Gabert and Bixiang Wang, Non-autonomous attractors for singularly perturbed
parabolic equations on R^n, Nonlinear Analysis TMA, 73 (2010), 3336-3347.
- Bixiang Wang and Robert Jones, Asymptotic behavior of a class of non-autonomous degenerate
parabolic equations, Nonlinear Analysis TMA, 72 (2010), 3887-3902.
- Bixiang Wang and Xiaoling Gao, Random attractors for wave equations on unbounded domains,
Discrete and Continuous Dynamical Systems, Supplement (2009), 800-809.
- Guglielmo Fucci, Bixiang Wang and Preeti Singh, Asymptotic behavior of the Newton-Boussinesq
equation in a two-dimensional channel, Nonlinear Analysis TMA, 70 (2009), 2000-2013.
- Bixiang Wang and Siyu Lin, Existence of global attractors for the three-dimensional
Brinkman-Forchheimer equation, Mathematical Methods in the Applied Sciences, 31 (2008),
1479-1495.
- Timothy Trujillo and Bixiang Wang, Continuity of strong solutions of the Reaction-Diffusion
equation in initial data, Nonlinear Analysis TMA, 69 (2008), 2525-2532.
- Bixiang Wang, Daniel W. Fussner and Chenggeng Bi, Existence of global attractors for
the Benjamin-Bona-Mahony equation in unbounded domains, J. Phys. A, 40 (2007), 10491-10504.
Football-buying-contactus@gonefishingpress.com
仟游科技
博彩平台
广告人商城
Wynn-Gaming-billing@paingame.net
Euro-bet-support@m-y-c.net
Gaming-platform-careers@lesvoorbereiding.com
体育博彩
威廉希尔体育
新葡京博彩
嘉兴学院招生信息网
一亩田行情分析频道
Venetian-Online-careers@yezi-studio.com
昆明学院教务处
皇冠体育
石河子赶集网
立信CMA
太阳城集团
Crown-Sports-help@ahealthierphoenix.com
精密科技
大连康辉国际旅行社
天天苗木网
Visa中国官网
轮滑视频网
北京吉屋网
骏恺环境
魔云手机建站助手
织梦管理员之家
古诗学习网
58同城舟山分类信息网
站点地图
国华纪念中学